# SDR EISA99244

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400 Rbl 10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE C-CHECK INSPECTION CARD REVEALED CORROSION ON MAIN CABIN FLOORBEAM T-CAP AT BS 400 RBL 10.  REMOVED CORROSION PER SRM 51-10-6, FABRICATED AND INSTALLED REPAIR PER SRM'S 51-10-8 AND 51-30-2.  TT:  65,345:17 HOURS.  TC:  43,816.  (X)
